Zero-inflated count regression models with applications to some examples
No abstract is available for this item.
Volume (Year): 46 (2012)
Issue (Month): 1 (January)
|Contact details of provider:|| Web page: http://www.springer.com/economics/journal/11135|
|Order Information:||Web: http://link.springer.de/orders.htm|
Please report citation or reference errors to , or , if you are the registered author of the cited work, log in to your RePEc Author Service profile, click on "citations" and make appropriate adjustments.:
- Yip, Karen C.H. & Yau, Kelvin K.W., 2005. "On modeling claim frequency data in general insurance with extra zeros," Insurance: Mathematics and Economics, Elsevier, vol. 36(2), pages 153-163, April.
When requesting a correction, please mention this item's handle: RePEc:spr:qualqt:v:46:y:2012:i:1:p:19-38. See general information about how to correct material in RePEc.
For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Guenther Eichhorn)or (Christopher F Baum)
If references are entirely missing, you can add them using this form.